# SDR IPXA2014112684945

- Difficulty date: November 23, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, ODOR LIKE BURNED FOOD.  SUSPECT RT ENGINE BIRDSTRIKE SINCE ONLY HAD ODOR  IF RIGHT PACK WAS ON AND ONLY FOR A FEW MINUTES.  RT FAN VIBRATION WAS 3.5 IN CLIMB.  ALL OTHER INDICATIONS NORMAL.  INSPECTON IAW FIM 71-05-00-815-872-H01 SHOWS ENGINE OK TO CONTINUE IN SERVICE. IAW AMM 71-00-00-501 TEST NR.6.  NOTE, VIBRATION LEVEL IS ACCEPTABLE. INSPECTION IAW AMM 05-51-18-201, SHOWS NO EVIDENCE OF BIRDSTRIKE ON THE ACFT.
